# SDR USAA2011113000015

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200ER
- Condition: Failed
- Location: Apu Bay
- Part time: 66,940 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL  FLT 1199  AT GATE, PRIOR TO PHL - PHX FLIGHT.  APU AUTO SHUTDOWN FAULT LIGHT ILLUM, EICAS MSG FAULT DISPLAYED.  HAZE & SMELL THROUGHOUT CABIN PRIOR TO SHUTDOWN.  MAINTENANCE FOUND THAT APU HAD MAJOR FAIL.  REPLACED THE APU ASSY.
